# SDR AWXA9900240

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654587789
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, CRACKED STRINGER, LEFT MAIN LANDING GEAR WHEEL WELL AT STRINGER 18A, STATION 727, INBOARD AFT END HI-LOC HAS FRACTURE AND 1 INCH CRACK PROTRUDING FROM FASTENER HOLE.  STOP DRILLED CRACK, NDT NOTED NO FURTHER CRACK, AND INSTALLED REPAIR DOUBLERS/ANGLES PER BOEING SERVICE BULLETIN 737-53-1066 WITH NEW HYLOCS AND AWA ER 2-53-13-19.
